×

zbMATH — the first resource for mathematics

Les ensembles partiellement ordonnés et le théorème de raffinement de Schreier. II. (French) Zbl 0068.25902

MSC:
06A06 Partial orders, general
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] G. Birkhoff: Lattice Theory. revised edition, Amer. Math. Soc. Colloq. Publ., New York, 1948. · Zbl 0033.10103
[2] O. Ore M. Dresher: Theory of multigroups. Amer. Journ. of Math. 60, 1938, 705 à 733. · Zbl 0019.10701 · doi:10.2307/2371606
[3] M. Benado: Sur la théorie de la divisibilité. (en roumain, avec des résumés en français et en russe), Bul. Sci. t. VI, Cahier 2 (1954), 263-268. · Zbl 0057.25301
[4] M. Benado: Sur un problème de M. Garrett Birkhoff. (en roumain avec des résumés en français et en russe), Bul. Sci. t. VI, Cahier 4 (1954), 703-735. · Zbl 0057.26504
[5] O. Ore: Chains in partially ordered sets. Bull. of the Amer. Math. Soc. 49, 1943, 558-566. · Zbl 0060.06104 · doi:10.1090/S0002-9904-1943-07970-0
[6] L. Weisner: Abstract theory of inversion of finite series. Trans. of the Amer. Math. Soc. 38, 1935, 474-84. · Zbl 0012.39302 · doi:10.2307/1989808
[7] E. Foradori: Zur Grundlegung einer allgemeinen Teiltheorie, I, II, III. Monatshefte f. Math. u. Phys. 39, 40, 41, 1932, 1933, 1934, 439-454, 161-180, 133-173. · Zbl 0005.33802 · doi:10.1007/BF01699083
[8] E. Foradori: Teiltheorie und Verbände. Deutsche Mathematik, 5, 1940, 37 - 43. · Zbl 0022.30201
[9] H. Mac Neille: Partially ordered sets. Trans. of the Amer. Math. Soc. 42, 1937, 416-460. · JFM 63.0833.04 · doi:10.1090/S0002-9947-1937-1501929-X
[10] M. M. Day: Arithtmetic of ordered systems. Trans. of the Amer. Math. Soc. 58, 1945, 1-43. · Zbl 0060.05813 · doi:10.2307/1990233
[11] J. Richard Büchi: Die Boolesche partial Ordnung und die Paarung von Gefügen. Portugaliae Mathematica, 7, 1948, 119 - 180. · Zbl 0038.02002
[12] N. Bourbaki: Théorie des ensembles. (fasc, de résultats), Paris, Hermann, 1939. · Zbl 0026.38902
[13] M. Benado: Sur les théorèmes de décomposition de l’Algèbre. Études et recherches mathématiques, vol. III. fasc. 1 - 2 1952, 263 - 283 · Zbl 0049.15804
[14] M. Benado: Théorie abstraite des relations de normalité. Études et Recherches mathématiques, vol. IV, fasc. 1 - 2, 69-112 · Zbl 0052.26401
[15] M. Benado: Les ensembles partiellement ordonnés et le théorème de raffinement de Schreier I. Чехосл. мат. ж., 4 (79), 105-129. · Zbl 0056.04602 · eudml:11753
[16] V. Kořínek: Der Schreiersche Satz und das Zassenhaussche Verfahren in Verbänden. Věstník Královské České Společnosti Nauk, 1941, 1 - 29. · JFM 67.0086.01
[17] V. Kořínek: Lattices in which the theorem of Jordan - Hölder is generally true. Bull. internat. de I’Acad. tchèque des Sci. \(L^{\`eme}\) Année, 23, 1949. · Zbl 0045.31802
[18] V. Glivenko: Géométrie des systèmes de choses normées. Amer. Journ. of Math. 58, 1936, 799-828. · Zbl 0015.24302 · doi:10.2307/2371251
[19] A. Kurosch: Sur la théorie des systèmes partiellement ordonnés d’ensembles finis. Rec. Math. n. 5, 5 (1939), 343-346
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.